# SDR C2XA04SH548

- Difficulty date: November 7, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 15,206 hours, 12,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521712005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CENTER OMEGA BEAM AT FRAME 20 WAS CORRODED.  REPLACED THE BEAM IAW 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
